Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Why is there tingling on my leg if I sit for a long time ?

I have been having low back pain that radiates into the thighs at night for possibly two years. I have been taking Maripex plus Naproxeon for quite some time. Tests include MRI of upper and lower spine, X-rays, two bone scans, a nerve test for any damaged nerves and physical therapy to relieve the pain. I am told all of these tests just show arthritis and osteopina in my left hip. However now if I sit for an extended length of time, my legs tingle - sorta light numbness when I stand and I feel lightheaded for a short period of time before wearing off. I am not sure where to head next to diagnosis these conditions. Can you shed any light on these symptoms. I am female - age 65 - just retired and no serious health issues.
Asked On : Fri, 20 May 2011
Answers:  1 Views:  295
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
the radiating pain from low back to thigh may be the radiating pain due to the inflammation over hip area.that will radiate through the muscles and radiate up to knee.and ur age65and also female definitely osteoporosis may be there. for this condition better relief can provide by ayurvedic therapy. you can refer any near by ayurvedic doctor,if you give the location i can refer the near by doctor
Answered: Fri, 20 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor